# SDR UPS08852916

- Difficulty date: June 15, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Angle
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1 RUDDER "L" ANGLE CRACKED AT LT SIDE OF TOAD STOOL. (RUDDER TORQUE TUBE)   REMOVED FABRICATED AND REPLACED "L" ANGLE IAW SRM 51-3-0.
